Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online
Ask a Dentist   »  

Having pain in hip, thigh, knee and groin. Get muscle spasms and aching. Using celebrex and ibuprofen. Suggest?

DOCTOR OF THE MONTH - Feb 2014
Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5930 Questions
Question
HELL. I HAVE BEEN EXPERIENCING PAIN..SEVERE AT TIMES IN MY RIGHT HIP, THIGH , GROIN AND KNEE. I GET MUSCLE SPASMS AND ACHING IN THE BONE OF MY THIGH. IT HAS BECOME INCREASINGLY DIFFICULT TO OBTAIN RELIEF. I USE CELEBREX AND IBUPROFEN.. RECENTLY I HAD MRI OF HIP WHICH SHOED A POSSIBLE ENDOCHROMA/CHONDROSARCOMA AND BURSITIS. I ALSO HAD MRI OF KNEE WHICH SAY I HAVE DEEP FISSURING WITHIN THE CARTILEDGE OF LATERAL PATELLAR FACET AND MEDIAN PATELLAR RIDGE AS WELL ASMIDLINE TROCHLEA WITH SUBCHONDRIAL CYSTIC CHANGE. THERE IS PATCHY NON SPECIFIC PUNCTATE FOCI OF T2 HYPERINTENSE SIGNAL IN DISTAL FEMMUUR PROXIMAL TIBIA. PLEASE EXPLAIN WHAT THIS COULD POSSIBLY BE. I AM SUFFERING AND DONT WANT TO USE PAIN MEDS. I NEED TO UNDERSTAND WHAT IS GOING ON SO I KNOW WHAT MY NEXT STEP SHOULD BE. I JOINED A GYM TO DO WATER AEROBICS ASSUMING IT IS ARTHRITIS BUT IT CAUSED ME EXTREME PAIN. PLEASE TELL ME WHAT YOU THINK IS GOING ON.
Posted Sun, 28 Jul 2013 in TMJ
 
 
Answered by Dr. Saurabh Gupta 4 hours later
Hi,
Thanks for posting your query.

Your MRI finding of knee points towards chondromalacia patellae or patellofemoral arthritis. For this you have to do some knee exercises to strengthen the quadriceps and hamstring muscles under guidance of your physical therapist.Avoid squatting, kneeling and stairs if you can.

You have mentioned MRI finding of hip showing possible enchondroma/ chondrosarcoma. Enchondroma is benign lesion but if it is chondrosarcoma then it is worrisome as it is malignant lesion.

There is feature to upload images. If you have xray of affected area already done, please upload it and other reports, so I can help you in better way.

Hope this will helps you.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor